# SDR AALA202107208227

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 3,763 hours, 1,103 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: Rt Fdoor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY DOOR DAMPER READ ZERO PRESSURE. SERVICED RIGHT EMERGENCY DOOR EXIT DAMPER PER AMM 52-22-00-614-002A.
